Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Growth property for the minimal surface equation in unbounded domains
HTML articles powered by AMS MathViewer

by Jenn-Fang Hwang PDF
Proc. Amer. Math. Soc. 121 (1994), 1027-1037 Request permission

Abstract:

Here we prove that if u satisfies the minimal surface equation in an unbounded domain $\Omega$ which is properly contained in a half plane, then the growth rate of u is of the same order as the shape of $\Omega$ and $u{|_{\partial \Omega }}$.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1027-1037
  • MSC: Primary 35B30; Secondary 35J60, 49Q05, 53A10
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1204379-X
  • MathSciNet review: 1204379